# SDR MALA00111

- Difficulty date: January 11, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00331
- Condition: Failed
- Location: Rt Intake Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAU - FLT 2798 - DURNG FLIGHT, RIGHT INTAKE LIGHT ILLUMINATED, FOLLOWED THE QRH AND THE LIGHT REMAINED ON.  MAINTENANCE REPLACED RIGHT DE-ICE MODULE.  OPS AND SECURITY CHECK GOOD.  (M)
